# SDR SWIA2019050845851

- Difficulty date: March 20, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Dented
- Location: Ground Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS FOUND BELOW GROUND AIR CONNECTION DOOR AT APPROXIMATELY FS559 TO FS579.  (C-CHECK) RO: 05/07/2019 COMPLIED WITH PERMANENT REPAIR GRD AIR DOOR DENTS, IAW REO, ALL CHECKS OKAY.
